# SDR IPXA2019072844961

- Difficulty date: July 20, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049300000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR PANEL 231TH HAS COMPOSITE DAMAGE. FABRICATED AND REPLACED DAMAGED MAIN CABIN FLOOR PANEL 231TH IAW EO A300-5320-42721-F APPX. B. (MAJOR)
